Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 174, NWS Tallahassee, FL

November 26, 2007Bay County, Gulf County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Nov 26, 2007, 9:44 AM CST for Bay County, Gulf County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 26, 2007, 9:44 AM CST (15:44 UTC)
Expired
Nov 26, 2007, 10:15 AM CST
In force
31 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Bay County, FL, Gulf County, FL

The radar

The Eglin Afb radar (KEVX), 83 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 261545
SVRTAE
FLC005-045-261615-
/O.NEW.KTAE.SV.W.0174.071126T1544Z-071126T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
944 AM CST MON NOV 26 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF CALLAWAY...
  WESTERN GULF COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 1015 AM CST/1115 AM EST/

* AT 942 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM CALLAWAY TO 18 MILES SOUTH OF CALLAWAY TO 29 MILES SOUTHWEST  
  OF PORT ST. JOE...AND MOVING NORTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BAYOU GEORGE AND FARMDALE BY 955 AM CST...
  DAVIS BEACH BY 1000 AM CST...
  NIXON BY 1005 AM CST...
  OVERSTREET...BEACON HILL AND SAINT JOE BEACH BY 1115 AM EST...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2985 8544 2990 8539 2997 8553 3008 8570
      3012 8571 3035 8546 3013 8532 3009 8519
      2984 8527 2981 8532 2986 8538 2977 8537
      2975 8541
TIME...MOT...LOC 1544Z 221DEG 45KT 3012 8561 2990 8558
          2962 8570

$$

12-WATSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 26, 8:46 AM CST, 58 minutes earlier.

Area forecast discussion, Nov 26, 8:46 AM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
946 AM EST MON NOV 26 2007

.DISCUSSION...12 UTC SURFACE ANALYSIS SHOWS A 1008MB SURFACE LOW
JUST NORTH OF JACKSON TN. A COLD FRONT EXTENDED SOUTHWARD FROM THIS
SURFACE LOW...JUST WEST OF THE MS/AL BORDER AND INTO FAR EASTERN
LOUISIANA AND INTO THE WEST CENTRAL GULF OF MEXICO. THE POSITION OF
THE WARM FRONT IS OPEN TO SOME DEBATE. I ANALYZED THE FRONT JUST
NORTH OF OF THE FLORIDA BORDER...GENERALLY FROM JUST SOUTH OF
DOTHAN...TO MOULTRIE TO NORTH OF VALDOSTA.

500 MB ANALYSIS AT 12 UTC SHOWS THE UPPER LOW HAS OPENED INTO A TROF
AND IS APPROACHING LITTLE ROCK. A LARGE RIDGE IS ANALYZED OVER THE
ATLANTIC...JUST NORTH OF HISPANOLA.

RADAR IMAGERY AT 1350Z IS SHOWING A WELL DEFINED CONVECTIVE BAND
FROM NORTHERN HOUSTON COUNTY SOUTHWARD INTO NORTHERN CALHOUN COUNTY
FL. THERE IS SOME DOUBT AS TO WHETHER THE WIND ASSOCIATED WITH THIS
LINE IS ACTUALLY REACHING THE SURFACE. THE 12 UTC SOUNDING FROM KTAE
INDICATED A RELATIVELY STABLE BOUNDARY LAYER UP TO 950MB. ONCE THE
WARM FRONT MOVES FURTHER NORTH...WELL LIKELY GET SOME BETTER
INSTABILITY...BUT THIS WILL LIKELY ONLY EXIST IN FLORIDA...AND EVEN
THEN ONLY IN AREAS FROM TALLAHASSEE EASTWARD WHERE SOME INSOLATION
WILL OCCUR.

THREAT FOR SEVERE WEATHER HAS BEEN TRIMMED BACK ONLY INTO FLORIDA
DUE TO LACK OF SURFACE BASED INSTABILITY. VISIBLE SATELLITE SHOWS
PARTLY CLOUDY SKIES EAST OF TALLAHASSEE...WHERE TEMPERATURES ARE
ALREADY RUNNING IN THE LOWER 70S. WITH THE BETTER INSTABILITY IN
FLORIDA...THE THREAT FOR AN ISOLATED STRONG TO SEVERE THUNDERSTORM
EXISTS...ESPECIALLY IF BETTER INSTABILITY CAN BE REALIZED THIS
AFTERNOON. HOWEVER...THE DYNAMICS ASSOCIATED WITH THIS SYSTEM WILL
BE WEAKENING AS THE UPPER TROF SHIFTS NORTHEASTWARD AND WEAKENS IN
THE OHIO VALLEY.

CURRENT FORECAST HAS 90 POPS TAPERING DOWN TO 50 POPS WEST TO EAST.
BASED ON CURRENT RADAR TRENDS...THESE POPS NEED TO COME UP ACROSS
THE WESTERN HALF OF THE FORECAST AREA. RAIN CHANCES WILL BE
DIMINISHING IN THE WEST IN THE AFTERNOON HOURS AS THE COLD FRONT
MOVES TOWARD THE REGION. WILL MAKE A FEW MINOR ADJUSTMENTS TO
TEMPERATURES AS WELL.

&&

.AVIATION...IFR CIGS AND VSBYS PERSIST ACROSS MUCH OF GA AND THE FL
BIG BEND THIS MORNING...WHILE A BAND OF RAIN AND INTENSE
THUNDERSTORMS CONTINUES TO MOVE EASTWARD ACROSS AL AND THE EASTERN
FL PANHANDLE. IN AREAS WHERE SHOWERS HAVE DEVELOPED...CIGS AND VSBYS
HAVE MIXED OUT TO MVFR...HOWEVER LIFR VSBYS AND STRONG WIND GUSTS
HAVE BEEN REPORTED IN SOUTHEAST AL AND THE FL PANHANDLE IN VERY
HEAVY RAINFALL WITH THE SQUALL LINE. EXPECT CONDITIONS ACROSS GA AND
THE FL PANHANDLE TO IMPROVE TO MVFR AHEAD OF THE SQUALL LINE...WITH
IFR CONDITIONS ASSOCIATED WITH THE SQUALL LINE AS IT CONTINUES TO
MOVE EASTWARD. EXPECT CONDITIONS TO IMPROVE TO VFR FOLLOWING THE
PASSAGE OF THE COLD FRONT LATE WHICH SHOULD MOVE INTO EASTERN
PORTIONS OF THE AREA BY LATE THIS AFTERNOON...EXCEPT FOR MVFR VSBYS
OVER PORTIONS OF SOUTH CENTRAL GA AND THE EASTERN FLORIDA BIG BEND
BY DAYBREAK TUESDAY.

&&

.MARINE...WE ARE CONTINUING TO SEE MARGINAL SCA CONDITIONS IN OUR
WESTERN WATERS...WITH SOLID SCEC CONDITIONS IN THE EAST. SEE NO
REASON AT THIS TIME TO MAKE ANY CHANGES TO THE CURRENT BREAKUP IN
THE COASTAL WATERS. EXPECT WINDS TO SWING TO WESTERLY IN THE WESTERN
WATERS LATER THIS AFTERNOON AND THEN NORTHWEST AS THE FRONT CROSSES
THE WATERS THIS EVENING.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT UNTIL 00Z TUESDAY GMZ750-770.

&&

AVIATION...DUVAL
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Nov 26, 4:40 AM CST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
540 AM EST MON NOV 26 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-271100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
540 AM EST MON NOV 26 2007 /440 AM CST MON NOV 26 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN
PANHANDLE...AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
A STRONG COLD FRONT WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON
AND EVENING...PRECEDED BY A BAND OF SHOWERS AND THUNDERSTORMS. A FEW
OF THE STORMS MAY BE SEVERE OVER SOUTHEAST ALABAMA...THE FLORIDA
PANHANDLE AND COASTAL WATERS THIS MORNING...AND THIS AFTERNOON
ACROSS SOUTHWEST GEORGIA AND THE WESTERN FLORIDA BIG BEND. THE MAIN
THREATS FROM THESE STORMS WILL BE FREQUENT LIGHTNING...TORRENTIAL
DOWNPOURS AND WIND GUSTS TO AROUND 40 MPH. GUSTY SOUTHERLY WINDS WILL
CREATE HAZARDOUS CONDITIONS FOR MARINE INTERESTS TODAY...WITH SMALL
CRAFT ADVISORIES IN EFFECT FOR THE PANHANDLE COASTAL WATERS. SMALL
CRAFT SHOULD ALSO EXERCISE CAUTION OVER THE BIG BEND COASTAL WATERS.
FINALLY...THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE PANHANDLE
BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
DRY CONDITIONS WITH SEASONABLE TEMPERATURES WILL PREVAIL THROUGH THE
FIRST HALF OF THE UPCOMING WEEKEND. THE NEXT CHANCE OF RAIN WILL BE
ON SUNDAY AS ANOTHER COLD FRONT APPROACHES FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY...ESPECIALLY FOR AREAS WEST
OF A LINE FROM ALBANY TO APALACHICOLA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

JAMSKI

In the hours before

Special weather statement, Nov 26, 6:21 AM CST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
721 AM EST MON NOV 26 2007

FLZ008-261245-
COASTAL WALTON-
621 AM CST MON NOV 26 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY...

* UNTIL 645 AM CST

AT 616 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANTA ROSA BEACH...MOVING NORTHEAST AT 40
MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Nov 26, 6:56 AM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
756 AM EST MON NOV 26 2007

FLZ008>012-261345-
BAY-COASTAL WALTON-HOLMES-JACKSON-WASHINGTON-
656 AM CST MON NOV 26 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY...HOLMES...JACKSON...
WALTON AND WASHINGTON COUNTIES...

* UNTIL 745 AM CST

AT 653 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF VERNON TO 13 MILES SOUTHEAST OF SANTA ROSA BEACH...MOVING
NORTHEAST AT 45 MPH.

PEOPLE IN EASTERN HOLMES...NORTHWESTERN JACKSON...SOUTHEASTERN
WALTON...WESTERN BAY AND WESTERN WASHINGTON COUNTIES...INCLUDING THE
CITIES OF BONIFAY AND VERNON...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Local storm report, Nov 26, 7:14 AM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 AM EST MON NOV 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     TSTM WND DMG     4 N DE FUNIAK SPRINGS   30.77N 86.12W
11/26/2007                   WALTON             FL   LAW ENFORCEMENT

            1 TREE REPORTED DOWN AT INGLE ROAD AND COUNTY ROAD 1883.

&&

GODSEY
Special weather statement, Nov 26, 8:36 AM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 AM EST MON NOV 26 2007

FLZ010-012-261515-
BAY-WASHINGTON-
836 AM CST MON NOV 26 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY AND WASHINGTON
COUNTIES...

* UNTIL 915 AM CST

AT 831 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF LYNN HAVEN TO 13 MILES SOUTHWEST OF LOWER GRAND LAGOON...OR ALONG
A LINE EXTENDING FROM 12 MILES NORTHWEST OF LYNN HAVEN TO 18 MILES
SOUTHWEST OF PANAMA CITY...MOVING NORTHEAST AT 35 MPH.

THESE STORMS WILL BE NEAR...
  UPPER GRAND LAGOON BY 845 AM CST.
  PRETTY BAYOU BY 850 AM CST.
  PANAMA CITY BY 855 AM CST.
  HILAND PARK BY 900 AM CST.
  SPRINGFIELD BY 905 AM CST.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Nov 26, 9:33 AM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1033 AM EST MON NOV 26 2007

FLZ012-261615-
BAY-
933 AM CST MON NOV 26 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY...

* UNTIL 1015 AM CST

AT 928 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR UPPER GRAND LAGOON...OR NEAR PANAMA CITY...
MOVING NORTHEAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  PRETTY BAYOU BY 940 AM CST.
  LYNN HAVEN BY 945 AM CST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 6:12 AM CSTSpecial Marine WarningTAE2 hr
Nov 26, 6:31 AM CSTSevere Thunderstorm WarningTAEWalton29 min
Nov 26, 7:09 AM CSTSevere Thunderstorm WarningTAEWashington36 min
Nov 26, 7:31 AM CSTSevere Thunderstorm WarningTAEJackson, Washington29 min
Nov 26, 9:03 AM CSTSpecial Marine WarningTAE87 min
Nov 26, 10:30 AM CSTSpecial Marine WarningTAE90 min
Nov 26, 1:40 PM CSTSpecial Marine WarningTAE2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.